# SDR COEA2025103005919

- Difficulty date: June 24, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53571401211
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 100046 HEAVY CHECK COE/MAJOR REPAIR  DISCREPANCY: EXTERIOR FUSELAGE SKIN EXISTING REPAIR DOUBLER ABOVE FUEL SERVICE DOOR IS DENTED AND GOUGED. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-803-A01.
